# SDR CA020516001

- Difficulty date: January 22, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Misrigged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ABOUT ONE MINUTE AFTER TAKEOFF SUDDENLY RECEIVED GEARDOOR WARNING FOR 2 SECONDS AND THEN OFF. ABOUT FIVE SECONDS LATER RECEIVED THE SAME INDICATION ONCE MORE + AT LEAST RT MLG INDICATION FOR ONE SECOND. THE REST OF THE FLIGHT WENT NORMAL.  LT AND RT GEAR DOOR CLOSED SENSORS AND UPLOCK SENSORS ADJUSTED. THE CAUSE FOR THE UNCOMMANDED DOOR CYCLING AND THE RT RED LIGHT IS INCORRECT RIGGING OF THE GEAR DOOR CLOSED SENSOR AND THE UPLOCK SENSOR. AIRCRAFT RETURNED TO SERVICE.
